6 doctors weighed in:

What are some good treatments for antibiotic-associated diarrhea?

6 doctors weighed in
Dr. Shabbir Hossain
Internal Medicine
3 doctors agree

In brief: Stop abx.

Ideally if possible, stop the offending agent in this case the antibiotic (abx).
You probably also want to make sure it's not a c-diff infection. The timing of the diarrhea as well as some stool tests can help determine that.

In brief: Stop abx.

Ideally if possible, stop the offending agent in this case the antibiotic (abx).
You probably also want to make sure it's not a c-diff infection. The timing of the diarrhea as well as some stool tests can help determine that.
Dr. Shabbir Hossain
Dr. Shabbir Hossain
Thank
Dr. Martin Fried
General Practice
2 doctors agree

In brief: Probiotics

in addition to making sure it is not a clostridium difficile associated diarrhea as a result of antibiotics, probiotics that have acidophilus and bifidobacterium can help to reestablish good colon health by keeping the balance of bacteria as it should be/

In brief: Probiotics

in addition to making sure it is not a clostridium difficile associated diarrhea as a result of antibiotics, probiotics that have acidophilus and bifidobacterium can help to reestablish good colon health by keeping the balance of bacteria as it should be/
Dr. Martin Fried
Dr. Martin Fried
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors